# SDR 96ZZZX873

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3LN
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400301
- Engine: Cont TSIO520NB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48108
- Condition: Ring Broken
- Location: Engine Oil
- Part time: 49 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF OIL FILTER, THE METAL RETAINING RING BETWEEN FILTER AND RUBBER GASKET (ALL PARTS INTERNAL) WAS FOUND BROKEN WITH ONE-THIRD OF THE RING MISSING.  THE REMAINING PARTS OF THE RING WERE FOUND IN FILTER, ALL PIECES.  FOUND ON TWO FILTERS.
